×

Found 1,147 Documents (Results 1–100)

100
MathJax

Modified Hardy and Hardy-Littlewood fractional operators in Morrey-Herz spaces and their commutators in weighted spaces. (English. Russian original) Zbl 07552490

J. Math. Sci., New York 263, No. 5, 666-674 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 70-77 (2019).
MSC:  47G10 42B35
PDF BibTeX XML Cite
Full Text: DOI

On two-dimensional bilinear inequalities with rectangular Hardy operators in weighted Lebesgue spaces. (English. Russian original) Zbl 1480.26012

Proc. Steklov Inst. Math. 312, 241-248 (2021); translation from Tr. Mat. Inst. Steklova 312, 251-258 (2021).
MSC:  26D10 46E30
PDF BibTeX XML Cite
Full Text: DOI

Bilinear weighted inequalities with two-dimensional operators. (English. Russian original) Zbl 1481.26018

Dokl. Math. 102, No. 2, 406-408 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 494, 60-63 (2020).
MSC:  26D10 46E30
PDF BibTeX XML Cite
Full Text: DOI

Generalized composition operators and evaluation kernel on weighted Hardy spaces. (English) Zbl 1475.30116

Shahid, Mohammad Hasan (ed.) et al., Differential geometry, algebra, and analysis. Selected papers based on the presentations at the international conference, ICDGAA 2016, New Delhi, India, November 15–17, 2016. Singapore: Springer. Springer Proc. Math. Stat. 327, 261-268 (2020).
MSC:  30H10 47B33
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference